# SDR MASA2020112110632

- Difficulty date: November 21, 2020
- Submitted: November 22, 2020
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 41,458 hours, 33,065 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Light Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4 DIVIDER/EXIT SIGN INOPERABLE.  REPLACED PIN AND CONNECTOR.
